# SDR 20010319CW006

- Difficulty date: February 16, 2001
- Submitted: March 19, 2001
- Operation: General aviation
- Aircraft: N48020
- Make and model: Bell 47G-3B-1
- Aircraft serial: 2812
- Engine: Lyc TVO435B1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 47620669S
- Condition: Damaged
- Location: M/R Transmission
- Component: M/R Transmission, Bell
- Component part number: 4762060025
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN CRUISE AT 300 FT AGL CLUTCH SLIPPED AUTOROTATION PERFORMED DISASSEMBLED FOUND PARTIAL CONTACT OF CLUTCH/DRUM FACE.  DRUM AT MAX LIMITS.  MORE CAUTIOUS MEASUREMENT DURING OVERHAUL AND REQUIRED INSPECTION.
